Please use this identifier to cite or link to this item:
標題: (Journal of International Business and Economics, 04(1):074-080)On the Sources of Employment Fluctuations in the G-8
作者: Lee, J. D.
G. J. Y. Hsu
B. J. Li
關鍵字: Employment Fluctuations;G-8
出版社: USA:International Academy of Business and Economics
Project: Journal of International Business and Economics, Volume 4, Issue 1, Page(s) 74-80.
ISSN: 1544-8038
Appears in Collections:資訊管理學系

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.